advertisement
Question
Posted by: Anonymous | 2009/05/20

Mirena

Ever since having the Mirena inserted, I keep getting Vaginal thrush after sex. Is this coincidental or can it be because of the Mirena?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that it is related to the Mirena, though this is not a usual side effect. Have a look at the Top 5 questions for ways of preventing recurrent thrush.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement